RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 6, Pages 1373–1396 (Mi izv2892)  

This article is cited in 6 scientific papers (total in 6 papers)

Rational points of a class of algebraic curves

V. A. Dem'yanenko


Full text: PDF file (1527 kB)

Bibliographic databases:

UDC: 513.6
Received: 10.05.1966

Citation: V. A. Dem'yanenko, “Rational points of a class of algebraic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 30:6 (1966), 1373–1396

Citation in format AMSBIB
\Bibitem{Dem66}
\by V.~A.~Dem'yanenko
\paper Rational points of a class of algebraic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 6
\pages 1373--1396
\mathnet{http://mi.mathnet.ru/izv2892}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205991}
\zmath{https://zbmath.org/?q=an:0142.18801}


Linking options:
  • http://mi.mathnet.ru/eng/izv2892
  • http://mi.mathnet.ru/eng/izv/v30/i6/p1373

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Manin, “The $p$-torsion of elliptic curves is uniformly bounded”, Math. USSR-Izv., 3:3 (1969), 433–438  mathnet  crossref  mathscinet  zmath
    2. Yu. I. Manin, “The refined structure of the Néron–Tate height”, Math. USSR-Sb., 12:3 (1970), 325–342  mathnet  crossref  mathscinet  zmath
    3. V. A. Dem'yanenko, “On Tate height and the representation of numbers by binary forms”, Math. USSR-Izv., 8:3 (1974), 463–476  mathnet  crossref  mathscinet  zmath
    4. V. A. Dem'yanenko, “On Mordell's conjecture”, Math. USSR-Izv., 8:6 (1974), 1181–1189  mathnet  crossref  mathscinet  zmath
    5. J. S. Cassels, “Explicit results on the arithmetic of curves of higher genus”, Russian Math. Surveys, 40:4 (1985), 43–48  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. J. Math. Sci. (N. Y.), 171:6 (2010), 782–785  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:164
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019